Radius Constants for the Cesàro Operator of a Class of Harmonic Mappings Defined by a Third-Order Differential Inequality
Abstract
For λ ≥ δ ≥ 0, let R⁰_H(λ, δ) denote the class of normalized harmonic mappings f = h + ḡ in the open unit disk D satisfying the third-order differential inequality Re{h′(z) + λ z h″(z) + δ z² h‴(z)} > |g′(z) + λ z g″(z) + δ z² g‴(z)|, whose members are known to be close-to-convex in D. In this paper, the image of harmonic mappings under the Cesàro operator Cf = Ch + conj(Cg) is studied. Under four natural families of coefficient conditions, among them the sharp coefficient bounds of the class K⁰_H of convex harmonic mappings and the sharp bounds of the class R⁰_H(λ, δ) itself, explicit radii r ∈ (0, 1) are determined such that the normalized Cesàro operator 2Cf belongs to R⁰_H(λ, δ) in the disk D_r. The radii obtained are optimal with respect to the coefficient-based method employed, namely the underlying sufficient coefficient condition combined with the triangle inequality. In particular, it is shown that the normalized Cesàro operator f ↦ 2Cf maps R⁰_H(λ, δ) into itself in an explicitly determined disk. Each radius is characterized as the unique root in (0, 1) of an explicit polynomial or logarithmic-polynomial equation, and the radii corresponding to the four coefficient conditions are completely ordered. The results extend recent radius constants for the Cesàro operator to a class generated by a third-order differential inequality.
Downloads
References
Clunie, J., & Sheil-Small, T. (1984). Harmonic univalent functions. Annales Academiae Scientiarum Fennicae Series A I Mathematica, 9, 3-25. https://doi.org/10.5186/aasfm.1984.0905
Duren, P. (2004). Harmonic mappings in the plane (Cambridge Tracts in Mathematics, Vol. 156). Cambridge University Press. https://doi.org/10.1017/CBO9780511546600
Ponnusamy, S., Yamamoto, H., & Yanagihara, H. (2013). Variability regions for certain families of harmonic univalent mappings. Complex Variables and Elliptic Equations, 58(1), 23-34. https://doi.org/10.1080/17476933.2010.551200
Li, L., & Ponnusamy, S. (2013). Disk of convexity of sections of univalent harmonic functions. Journal of Mathematical Analysis and Applications, 408, 589-596. https://doi.org/10.1016/j.jmaa.2013.06.021
Ghosh, N., & Vasudevarao, A. (2019). On a subclass of harmonic close-to-convex mappings. Monatshefte für Mathematik, 188, 247-267. https://doi.org/10.1007/s00605-017-1138-7
Ali, R. M., Lee, S. K., Subramanian, K. G., & Swaminathan, A. (2011). A third-order differential equation and starlikeness of a double integral operator. Abstract and Applied Analysis, 2011, Article 901235. https://doi.org/10.1155/2011/901235
Al-Refai, O. (2019). Some properties for a class of analytic functions defined by a higher-order differential inequality. Turkish Journal of Mathematics, 43, 2473-2493. https://doi.org/10.3906/mat-1906-65
Yaşar, E., & Yalçın, S. (2021). Close-to-convexity of a class of harmonic mappings defined by a third-order differential inequality. Turkish Journal of Mathematics, 45(2), 678-694. https://doi.org/10.3906/mat-2004-50
Siskakis, A. G. (1987). Composition semigroups and the Cesàro operator on H^p. Journal of the London Mathematical Society (2), 36, 153-164. https://doi.org/10.1112/jlms/s2-36.1.153
Stempak, K. (1994). Cesàro averaging operators. Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 124, 121-126. https://doi.org/10.1017/S030821050002922X
Hu, Z. Y., Srivastava, H. M., & Wang, X. Y. (2025). Radius constants for Cesàro operator of analytic and harmonic functions in the unit disk. Russian Journal of Mathematical Physics, 32(3), 485-497. https://doi.org/10.1134/S1061920824601484
Jahangiri, J. M. (1999). Harmonic functions starlike in the unit disk. Journal of Mathematical Analysis and Applications, 235, 470-477. https://doi.org/10.1006/jmaa.1999.6377
Kılıç, U. C., Yalçın, S., & Bayram, H. (2026). Harmonik fonksiyonların Cesàro operatörü için yarıçap sabitleri [Radius constants for the Cesàro operator of harmonic functions]. In Proceeding book of the 5th International Conference on Pioneer and Innovative Studies (ICPIS 2026) (pp. 356-363). All Sciences Academy. ISBN 978-625-8993-66-0.
Rosy, T., Stephen, B. A., Subramanian, K. G., & Jahangiri, J. M. (2001). Goodman-Rønning-type harmonic univalent functions. Kyungpook Mathematical Journal, 41(1), 45-54.
Hernández, R., & Martín, M. J. (2013). Stable geometric properties of analytic and harmonic functions. Mathematical Proceedings of the Cambridge Philosophical Society, 155, 343-359. https://doi.org/10.1017/S0305004113000340
Reade, M. O. (1955). On close-to-convex univalent functions. Michigan Mathematical Journal, 3, 59-62. https://doi.org/10.1307/mmj/1031710535
MacGregor, T. H. (1962). Functions whose derivative has a positive real part. Transactions of the American Mathematical Society, 104, 532-537. https://doi.org/10.1090/S0002-9947-1962-0140674-7

This work is licensed under a Creative Commons Attribution 4.0 International License.
.jpg)
